Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 290310, 5 pages
http://dx.doi.org/10.1155/2013/290310
Research Article

Fractional Order Nonlinear Feedback Controller Design for PMSM Drives

School of Mechanical Engineering, Xi'an University of Science and Technology, Xi'an, Shaanxi 710054, China

Received 4 November 2012; Revised 10 March 2013; Accepted 11 March 2013

Academic Editor: M. Onder Efe

Copyright © 2013 Jian-Ping Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian-Ping Wen, “Fractional Order Nonlinear Feedback Controller Design for PMSM Drives,” Mathematical Problems in Engineering, vol. 2013, Article ID 290310, 5 pages, 2013. https://doi.org/10.1155/2013/290310.